# SDR UPS07450567

- Difficulty date: August 7, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340-360 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D LT BS 340-360 S5L LOCATION FOUND 1 HOLE CRACK AT FX SKIN RUNNING FWD AND AFT APPROX 1/8" BEYOND RIVET HEAD FX BS 340-360 STR 5L AREA SKIN REPAIRED WITH OUT ZERO TIMING AT CRITICAL ROW FASTENER AS PER SRM 53-30-03 FIG 1 AND UPS EO B747-5330-26295 APPENDIX A AND HX TAR NR 127778 REPEAT INSPECTION IS REQUIRED AS PER SRM 53-30-03 FIG 1.
